# SDR FDEA200910163595

- Difficulty date: October 16, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651729413
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT HAS 2 CRACKED RIBS, INBD AND OTBD OF ACTUATOR FWD ATTACHMENT.  REMOVED CRACKED RIBS, FABRICATED NEW RIBS, HEAT TREATED RIBS TO T4 CONDITION IAW FASI FORM 2-37153-801 REV A AND INSTALLED   IAW SRM 51-30-2 AND 51-20-1.
